# SDR USAA2014082500009

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 40,554 hours, 23,533 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: D2764440100060
- Condition: Out Of Adjust
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN DEPLOYING SPEED BRAKES, ACFT MOMENTARILY YAWS LT, AUTOPILOT ON OR OFF.  THE EFFECT OF THIS YAW IS ABOUT 2 TO 3 DEGREES COMPASS, NO HEADING.  ACFT RECOVERS TO ORIGINAL HEADING WITH AUTOPILOT ON.  SPOILER & SPEED BRAKE SYS INSPECTED.  RT WING SPOILERS NR 1 & 4 FOUND MISADJUSTED.  RT WING SPOILERS NR 1 & 4 ADJUSTED IAW 27-64-00-820-001-C.
